# SDR CA061004007

- Difficulty date: October 2, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,113 hours
- Engine: Allsn 250C20B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Insert
- Part number: 206020113
- Condition: Cracked
- Location: Vertical Stab
- Part time: 13,000 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IN COMPLIANCE WITH CF-2006-12 THE VERTICAL FIN WAS INSPECTED WITH 10X MAGNAFLYING GLASS AND THEN WAS LPI INSPECTED AND A CRACK WAS FOUND ON ONE OF THE INSERTS. THE FIN WAS SENT OUT FOR REPAIR. (TC NR 20061004007)
